MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lifeband used at the time of the event will not be returned for evaluation, as it was discarded by the customer.Therefore, a physical investigation could not be performed and a root cause could not be determined.
 
Event or Problem Description
During the patient call, the autopulse platform (sn (b)(4)) stopped compressions unexpectedly three times with a blank lcd screen.The battery used during the call was fully charged and correctly inserted.During the incident, the crew member noticed that the lifeband's belt on the right side was slightly twisted and, per the reporter, be a possible cause for the platfrom's interruption.There were no user advisories displayed on the platform during the entire call and the platform worked without issues between the stops.The patient's status information was requested but the customer did not provide a response, therefore the patient's status is unknown.Please see the following related mfr reports: mfr 3010617000-2021-00070 for autopulse platform.

Brand Name
AUTOPULSE LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key11264475
Report Number3010617000-2021-00071
Device Sequence Number2590352
Product Code DRM
UDI-Device Identifier00849111001588
UDI-Public00849111001588
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-08
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2021
Initial Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1